Publications

Publications

by Schmidt, M.; Sirvent, M. and Wollner, W.
Reference:
A Decomposition Method for MINLPs with Lipschitz Continuous Nonlinearities (Schmidt, M.; Sirvent, M. and Wollner, W.), In Math. Program., volume 178, 2019.
Bibtex Entry:
@Article{SchmidtSirventWollner:2017,
  Title                    = {A Decomposition Method for {MINLP}s with Lipschitz Continuous Nonlinearities},
  Author                   = {M. Schmidt and M. Sirvent and W. Wollner},
  Journal                  = {Math. Program.},
  Year                     = {2019},
  volume                   = 178,
  number = {1-2},
  pages = {449--483},
  Doi                      = {10.1007/s10107-018-1309-x},
  File                     = {:OWN/Schmidt2018_Article_ADecompositionMethodForMINLPsW.pdf:PDF;:OWN/schmidtsirventwollner_preprint_2017.pdf:PDF}
}
Last change: 19.11.2019 09:41.